# SDR DALA1203010617

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 79,850 hours, 39,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PER AMM33-51-07.  OPS CHECK GOOD.  ATL JAN 19 206837.
